# SDR CA011029006

- Difficulty date: September 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 26612151
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN ANNUAL INSPECTION ON THIS CESSNA CARAVAN THE ELEVATOR TRIM JACKS WAS NOTED TO HAVE SIGNIFICANT CORROSION ON SEVERAL OF THE PARTS. THE FOLLOWING PARTS REQUIRED REPLACEMENT HOUSING P/N 2661215-2/BEARINGS P/N 6361620-6 AND MS27641-66/PINS P/N MS35675-12/ROD ENDS P/N S2629-1. THESE TRIM ACTUATORS HAD BEEN SIGNED AS INSPECTED LESS THAN 100 HOURS PRIOR TO THIS FINDING.
